# SDR 96ZZZX5067

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N200WY
- Make and model: Amd FALCON200
- Aircraft serial: P21122
- Engine: Garrtt ATF36A4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 300297719
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD SHROUD WAS FOUND CRACKED.  REPLACED WITH SERVICEABLE UNIT.  UNKNOWN IF FUEL WAS LEAKING FROM MANIFOLD.  AFTT:  3,358 HOURS.  LE TT:  3,653 HOURS.  TC LE:  2,655.
